# SDR R61A201311191228

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N380NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4380
- Aircraft time: 3,504 hours, 3,406 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED FUSELAGE DOOR WARNING LIGHT THAT INDICATED THE AFT CARGO BAY DOOR WAS OPEN.  AN EMERGENCY WAS NOT DECLARED,  ACFT LOST PRESSURIZATION AT 6000 FT.  LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED IAW AMM AND FOUND THE AFT BAGGAGE DOOR HANDLE POPPED OPEN.  NO DISCREPANCIES WERE NOTED AND BLOW OUT PLANELS IN AFT CARGO BAY WERE INTACT.  ACFT IS GOOD FOR SERVICE.
